MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-11-023L
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the concorde lift cage was losing its expansion.The surgeon intends to monitor the patient and if nothing change, he does not plan to perform a revision surgery.It was unknown if there was a surgical delay.Procedure outcome and patient status are unknown.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).The concorde lift, lordotic 11x23 was not returned to the customer quality unit for evaluation.It was noted that the device remains implanted.However, x-ray image of the device was provided to customer quality unit on may 10, 2019.It can be seen in the images that there has been loss in height of the cage.It is unknown how the concorde lift is losing its expansion.Should more information and/or the device sample become available at a later date, this complaint file will be reopened and the device will then receive a full evaluation.A review of the device history record did identify a nonconformance.It was determined that the nonconformance is not relevant to the reported event.Nonconforming devices were reworked and released accomplishing all quality specifications.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the concorde lift, lordotic 11x23 we are unable to identify the root cause.As the device was released meeting all quality requirements, no further complaint action is required.Should more information and/or the device sample become available at a later date, this complaint file will be reopened, and the device will then receive a full evaluation.

Brand Name
CONCORDE LIFT, LORDOTIC 11X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8617535
Report Number1526439-2019-51646
Device Sequence Number14026786
Product Code MAX
UDI-Device Identifier10705034531564
UDI-Public(01)10705034531564
Combination Product (Y/N)N
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1978-11-023L
Device Catalogue Number197811023L
Device Lot Number198423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1226-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR